# SDR SIMA992272

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7069585
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 5063 - TOTAL HYDRAULIC SYSTEM PRESSURE AND FLUID LOSS.  EXTENDED LANDING GEAR MANUALLY AND RETURNED TO FIELD.  REMOVED AND REPLACED TWO HOSES ON NOSE LANDING GEAR AND RETURNED TO FIELD.  REMOVED AND REPLACED TWO HOSES ON NOSE LANDING GEAR ACTUATOR.  RESERVICED HYDRAULIC SYSTEM.  PERFORMED OPERATIONAL CHECK AND RETURNED AIRCRAFT TO SERVICE.  REF:  OPER CNTRL NR 99ZZZX3198.  (X)
